Patient : Hi there , im quite confused at the moment , ive been with a boyfriend and having sex since the 19th of feb and using the with drawel method all the time , ive been missing loads of dianette pills and not sure how to explain whats happening to me! i skipped two periods,march and april but had two small bleeds since , i get dehydrated headaches im always hungry but when i eat i bloat straight away , i have bad gas and my tummy is quite tender . every now and then i feel like a "kicking" sensation near my stomach or my sides or really low in my abdomen!im really moody and get angry at the slightest thing and i also cry all the time! i did two tests in the begining of march and they were both negative but ... i dont know?! Am i being paranoid?ive read storys of people not missing periods during pregnancy? help!!
I understand how concerned you are about your current conditions. If we analyze all your symptoms, we could find an explanation for all of them to be caused by side effects of your contraceptive method.
The most common side effects of Diane-35 include nausea, abdominal pain, bloating, vomiting, dizziness, breast tenderness or pain, excessive fatigue and feet or ankle swelling. Missed periods could have been caused by the contraceptive pills as well; however pregnancy is always a possibility and should be ruled out. Depression is also documented as being a rare side effect of this medication.
I would suggest you to first take a home pregnancy test and consult your gynecologist for an evaluation and possible change of your contraceptive pill, I wish you the best.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.